# SDR SWIA201540569

- Difficulty date: January 5, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 34,407 hours, 31,142 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED AT BS 640, S9R CUT-OUT.  REPAIRED IAW REO.
